cough-cold-icon
About tablet
I am 17 and can I use vertin tablet and this tablet. Is making me drowsy so can use this tablet even I feel drowsy
67 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Vertin can definitely cause drowsiness.. Need to know t reason for taking this medication.
Next Steps
reduction in dose or change in medicine..
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +152
Consult with a doctor
Online now
It's side effect is drowsiness. Check necessity of treatment. And reduce dose to half if possible.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Why are you taking this tablet and how many days. Need detailed history and evaluation. Need details about your symptoms
Next Steps
take online consultation for treatment
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.